Duo Gamma Modules and Full Stability

  • Mehdi S. Abbas Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq
  • Balsam M. Hamad Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq
Keywords: Gamma modules, fully stable gamma modules, duo gamma modules, uniserial gamma module, Hopfian and coHopfian gamma modules

Abstract

In this work we study gamma modules which are implying full stability or implying by full stability. A gamma module is fully stable if for each gamma submodule of and each homomorphism of into . Many properties and characterizations of these classes of gamma modules are considered. We extend some results from the module to the gamma module theories.

Published
2020-03-28
How to Cite
Abbas, M. S., & Hamad, B. M. (2020). Duo Gamma Modules and Full Stability. Iraqi Journal of Science, 61(3), 646-651. https://doi.org/10.24996/ijs.2020.61.3.21
Section
Mathematics

Most read articles by the same author(s)